# SDR DXTA2020030203528

- Difficulty date: February 29, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 11,652 hours, 7,777 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spacer
- Part number: 674202830
- Condition: Missing
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR RETRACTION DID NOT RETRACT - AFTER TAKEOFF THE GEAR LEVER WOULD NOT MOVE UP TO THE RETRACT POSITION. ABOUT 60 SECONDS LATER WE GOT A WOW MISCOMPARE MESSAGE. WE RAN THE EMER/ABNORMAL CHECKLIST, DECLARED AN EMERGENCY AND LANDED NORMALLY. // SIGNOFF // REMOVED WORN OUT NOSE LANDING GEAR SQUAT SWITCH CAM BRACKET AND FOUND THAT THERE WAS NOT A CAM BEARING SPACER INSTALLED IN THE SQUAT SWITCH CAM BRACKET. INSTALLED NEW CUSTOMER SUPPLIED CAM SPACER BEARING, WASHERS AND NUT ON THE NOSE LANDING GEAR SQUAT SWITCH CAM BRACKET LAW CE 680 CMM 32-20-01. JACKED AIRCRAFT AND PERFORMED A NLG SQUAT SWITCH ADJUSTMENT CHECK IAW CE 680 MM 32-60-00. PERFORMED THE OPERATIONAL TEST OF THE LANDING GEAR CONTROL SYSTEM IAW CE 680 MM 32-00-00 WITH NO FURTHER DEFECTS NOTED AT THIS TIME.
